Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Raja_a

Taking Proteins while on Accutane?

Recommended Posts

I will be starting my body building course this week and I am considering taking proteins to build up my muscles more efficiently.

I am afraid this would affect my body negatively since i'm on Accutane? What do you think ?

Share this post


Link to post
Share on other sites

yeah i talked to my doctor about protein shakes, he said it could mess with your liver thus being taken off the drug, because accutane is putting alot of pressure on your liver and then your liver on top of that has to digest a protein shake 2-3 times a day is not good, he said to drink it in moderation like 3 times a week but i figured i might as well just hold off until my accutane course is done and then start lifting/drinking 3 shakes a day.

Share this post


Link to post
Share on other sites

I think I will stick with weight lifting without taking protein milk shake until I'm done.

Thanks for the info.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×